# SDR 9903479935

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Loose
- Location: Elevator
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WAS ABORTED AT APPROXIMATELY 100 KTS DUE TO ELEVATOR BEING DIFFICULT TO CONTROL.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND ROD END TO ELEVATOR BOOST CYLINDER PULLED FROM ELEVATOR ATTACH POINT JAMMING LEFT ELEVATOR FULL UP.  REINSTALLED ROD END.  OPERATIONAL CHECK NORMAL.
